# SDR YENA2007035

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 2,450 hours, 1,688 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1048, BNA TO JFK, SLAT FAIL.  FAULT CODE 27511013EACE PRESENT.  PERFORMED FIM TASK 27-81-00-810-805-.  CLEARED SF-ACE INHIBITS AS PER AMM 45-45-00.  PERFORMED OPS CHECK OF SLAT SYS IAW AMM 27-83-00.  ALL FUNCTIONS NORMAL.  NO FAULTS ON EICAS.
